MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE G4

INOGEN, INC INOGEN ONE G4
Model Number IO-400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further contact would be needed to obtain a complete understanding of the event.
 
Event or Problem Description
The patient was hospitalized for shortness of breath and did experience any adverse health consequences because of the event.The patient reported experiencing shortness of breath.Attempts to contact the patient for additional information were made three times via phone and email but were unsuccessful.The details of her hospitalization about how they got there, the length of stay, or specifics of the hospital visit remain unclear, as well as treatment, medications, or testing.It is unknown if the event has been resolved, whether the patient is experiencing any ongoing complications, or if follow-up is needed.Details about the patient's prescribed oxygen usage, device settings, and whether any alarms were active during the incident have not been confirmed.It's also unclear if an alternative oxygen supply was available or if a replacement unit has been received.

Brand Name
INOGEN ONE G4
Common Device Name
INOGEN ONE G4
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21688568
Report Number3004672275-2024-00101
Device Sequence Number9419707
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown